Doctor insights on:
Causes Of Confusion In Dialysis Patients
What cultures are the less likely to come?Does miss translation cause confusion with your patients?
Depends on area: I have all nationalities and cultures come into my office. Most of the time the the patients children do the intrepreting for me. Sometimes the patient will bring in a friend as a translater. And yes, there are some patients that do not speak any english and this is very difficult situation for me. ...Read more
Simple answer is that it is a medical technology used primarily to provide an artificial replacement for lost kidney function in people with renal failure. Hemodialysis remove wastes and excess water from the blood by circulating blood outside the body through an external filter, called a dialyzer. Blood and dialysate flow through in opposite directions and the ...Read more
Does bedside manner effect how much patients come in? Does miss translation cause confusion with your patients?
Yes, Indeed.: A doctor is not only a medical professional he is also a salesman. He has to sell himself to all his patients in order to keep them and to attract new ones. You can be very good at what you do but if your patient does not like your bedside manner they may not return nor refer you to other friends who would become patients. ...Read more
Does bedside manner effect how much patients come in?
Does miss translation cause confusion with your patients?
Yes: Bedside manner can influence follow up care. If you like the doctor and feel like he/she listens to you then you are more likely to follow advice and return for future visits. Good communication is also a factor. If one can't understand the doctor that will have a negative influence on compliance. ...Read more
Can inderal, (propranolol) once prescribed and tolerated, suddenly cause confusion in an elderly patient post infection?
Can inderal (propranolol) suddenly cause confusion (following infection) in an elderly patient who's been taking it for years?
Good chance!: Lorazepam can cause confusion which can cause agitation and sleeplessness (even though it is normally sedating). A good thing to stop using by a lot of people! But it has to be tapered slowly and carefully if a person has been on it for a long time or withdrawal can cause confusion, agitation, sleeplessness and seizures! The are other causes of confusion as well. See doc to sort out. ...Read more
Causes of dementia: Lewy body disease is a leading cause of dementia in the elderly. With this condition people have abnormal protein structures in certain areas of the brain. Many small strokes can cause vascular dementia. Abnormal brain functioning is associated with these conditions. ...Read moreSee 1 more doctor answer
What causes dialysis patients urine to be so dark? Why do they stop making urine after long term dialysis?
Dialysis dark urine: 34 F asks why do dialysis pats have dark urine and why do they stop making urine. ANS: urine is the remains of the fluid filtered at the glomerulus. As glomeruli are destroyed by the disease colored chemicals that normally go out in the urine build up in blood-thus the funny skin color. This color stays in the urine so dark. Eventually all glomeruli die from the cause and no urine Is formed. ...Read more
My friend is an dialysis patient and vomited during dialysis! this is the second time. Will it cause any problems?
Ketosis: I am thinking you might be a diabetic. If I am wrong, i apologize. I have searched for causes of a sweet taste in the mouth and have come up with two possible reasons - high blood sugar and high ketones (usually seen in diabetes). See your doctor and tell her/him what you are experiencing. ...Read more
What cause shoulder pain in patient on peritoneal dialysis with turbid color fluid and peritoneal pain?
I woke up with red spots on my legs,and they are swollen. I am a diabetic and I am a dialysis patient.. What cause the spots??and what can be done??
What is the connection between UTI and confusion? Because 90%of patient I have come across with UTI has signs of confusion too.. Thank you.
Uti,sepsis: If uti leads to blood stream infection called sepsis it can lead to confusion especially in elderly. Some times infections like utis can lead to high blood sugars in diabetics and it can also give rise to confusion. Some pain medications used to treat bladder spasms can also lead to confusion in older patients ...Read more
This could be: related to anesthetics or post op medications. ...Read more
Do doctors prescribe Aricept (donepezil) "just in case a patient has alzhiemer's?" no formal diagnosis of her confusion had been made.
Complex: Not so simple, as memory enhancing agents do not really affect the disease process per se, and are only useful for some symptom control. May be employed for a variety of "off-label" cognitive issues associated with non-alzheimer's conditions. Meet with your doctor if you have questions or concerns and get items clarified. ...Read moreSee 1 more doctor answer
Patient withdrawing from abrupt dose change of pain medication, is in extreme pain, confusion, racing thoughts, palpitations, weak breathing...ER?
Opioid withdraw: please go to ER to exclude other courses of your sx. You might need to be admitted to hospital to assist with detox. Than find doc who can prescribe suboxon to help with your course of recovery. ...Read more
- Talk to a doctor live online for free
- What causes weakness in a p d dialysis patient?
- Cause of low hemoglobin and anemia in dialysis patients
- Dialysis patient what causes bad taste in mouth
- Ask a doctor a question free online
- Protein for dialysis patients
- Number of patients on dialysis
- Peritonitis in dialysis patients
- Symptoms of dialysis patients
- Talk to a nephrologist online for free